# SDR 2007UALA02157

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 43,787 hours, 6,597 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1507129
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LIGHTS DIM AND CIRCUIT BREAKER F8 IN PNL P35 KEEPS POPPING WHEN CEILING LIGHT AT STA 980 RT IS PUSHED ON.  REPLACED LIGHT ASSEMBLY.
